# SDR HALA0000160

- Difficulty date: June 5, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS664116S666
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 128 - AIR TURN BACK, HYDRAULIC QUANTITY LOSS, RIGHT SYSTEM.  REPLACED ENGINE DRIVEN HYD PUMP PER MM 29-10-5.  REPLACED ELEC HYD PUMP PER MM 29-10-6.  REPLACED ALL HYD FILTERS IN RIGHT SYSTEM.  SERVICED SYSTEM TO PROPER LEVEL.  GROUND RUN NR 2 ENGNE, NO LEAKS NOTED.  RAN ALL HYD SYSTEM, NO LEAKS NOTED.  NO FLUID LOSS DURING ENGINE RUN AND ELECTIC PUMP RUNNING.  (M)
